# SDR FDEA200808143427

- Difficulty date: August 14, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757236
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51151
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK AT LBL 24, BS 540-640, MAIN CABIN, IT WAS DISCOVERED THAT   THERE WERE SEVERAL EXISTING ELONGATED FASTENER HOLES. TWO EACH AT BS 540-620   AND ONE EACH ON THE FOWARD SIDE OF BS 640.   REPAIRED SEAT TRACK PER MAE EA 757-5335-16-F0975, REV -, DATED 06/02/2008, ON MAE NON-  ROUTINE # 68500220001. FEDEX NON-ROUTINE N01155 DOCUMENTS ACCOMPLISHMENT OF   THIS REPAIR PER ABOVE NOTED MAE REFERENCES.
